# SDR P5CA2017050800130

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,015 hours, 19,620 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Condition: Torn
- Location: Apu Bleed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SURGED, BLEED DUCT.   FLEXIBLE DUCTING FOUND TORN.  REMOVED AND REPLACED THE APU SURGE BLEED DUCT FLEXIBLE DUCTING IAW AMM 49-53-01, REV 120, CARRIED OUT A LEAK CHECK IAW AMM 49-11-00, REV 120, FOUND SATISFACTORY.
